MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0089
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for patellar clunk and irritation.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2014, date of event: (b)(6) 2020, (right knee).Treatment: arthroscopy.
 
Event or Problem Description
Original tka was an intermedics done in salt lake city.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: (removed tick in adverse event box) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information for h10: 11/18/2020 confirmation was made that the arthroscopy has not taken place at this time.There has been no revision, no invasive treatment, no serious injury to report.The previous decision for patella and femoral components are being downgraded from serious injury to malfunction for this impacted product.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Correction: g4 date is 11/18/2020 for report mwr-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10646422
Report Number1818910-2020-21751
Device Sequence Number2617786
Product Code JWH
UDI-Device Identifier10603295232568
UDI-Public10603295232568
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0089
Device Catalogue Number960089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/09/2020
11/18/2020
11/18/2020
11/18/2020
11/20/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date10/16/2020
11/18/2020
11/19/2020
11/20/2020
11/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,22.5; UNIVERSAL FEM SLV DIS POR 40MM; DEPUY CMW 2 20G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,22.5; UNIVERSAL FEM SLV DIS POR 40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight100